DOI QR코드

DOI QR Code

GENERALIZED DOUBLE INTEGRAL INVOLVING KAMPÉ DE FÉRIET FUNCTION

  • Kim, Yong-Sup (Department of Mathematics Education, Wonkwang University) ;
  • Ali, Shoukat (Department of Mathematics, Govt. Engineering College Bikaner) ;
  • Rathie, Navratna (Department of Mathematics, Rajasthan Technical University)
  • Received : 2011.01.18
  • Accepted : 2011.02.17
  • Published : 2011.03.25

Abstract

The aim of this paper is to obtain twenty five Eulerian type double integrals in the form of a general double integral involving Kamp$\'{e}$ de F$\'{e}$riet function. The results are derived with the help of the generalized classical Watson's theorem obtained earlier by Lavoie, Grondin and Rathie. A few interesting special cases of our main result are also given.

Keywords

Kamp$\`{e}$ de F$\`{e}$riet function;Watson's theorem;double integral

References

  1. C. Adiga and T. Kim, On a generalization of Sandor's function, Proc. Jangjeon Math. Soc.5(2)(2002), 119-129.
  2. P. Appell et J. Kampe de Feriet, Fonctions Hypergeometriques et Hyper-spheriques Polynomes d'Hermite, Gauthier-Villars, Paris, 1926.
  3. J. Choi, A. K. Rathie, and H. Harsh, Remarks on a summation formula for three variables hypergeometric function $X_8$ and certain hypergeometric transformations, East Asian Math. J. 25(4)(2009), 481-486.
  4. J. Edward, A treatise on the integral calculus, Vol. II, Chelsea Publishing Company, New York,1922.
  5. H. Exton, hypergeometric functions of three variables , J. Indian acad. Math. 4(1982), 113-119.
  6. T. Kim, M. S. M. Naika, S. C. Kumar, L. C. Jang, Y. H. Kim and B. Lee, On some new Schlafli-type cubic modular equations, Adv. Stud. Contemp. Math. 20(1)(2010), 63-80.
  7. Y. S. Kim, J. Choi, and A. K. Rathie, Remark on two results by Padmanabham for Exton's triple hypergeometric series $X_8$, Honam Math. J. 27(4)(2005), 603-608.
  8. Y. S. Kim and A. K. Rathie, On an extension formula for the triple hypergeometric series $X_8$ due to Exton, Bull. Korean Math. Soc. 44(4)(2007), 743-751. https://doi.org/10.4134/BKMS.2007.44.4.743
  9. Y. S. Kim and A. K. Rathie, Another method for Padmanabham's transformation formula for Exton's triple hypergeometric series X8 for On an extension formula for the triple hypergeometric series X8, Commun. Korean Math. Soc. 24(4)(2009), 517-521. https://doi.org/10.4134/CKMS.2009.24.4.517
  10. J. L. Lavoie, F. Grondin and A. K. Rathie Generalizations of Watson's theorem on the sum of a $_3F_2$, Indian J. Math., 32(1)(1992), 23-32.
  11. S. W. Lee and Y. S. Kim, An extension of the triple hypergeometric series by Exton, Honam Math. J. 32(1)(2010), 61-71. https://doi.org/10.5831/HMJ.2010.32.1.061
  12. H. M. Srivastava and P. W. Karlsson(1985), Multiple Gaussian Hypergeometric Series, Halsted Press (Ellis Horwood Limited, Chichester); Wiley, New York, Chichester, Brisbane, and Toronto.
  13. Z. Zhang and Y. Zhang, Summation formulas of q-series by modified Abel's lemma, Adv. Stud. Contemp. Math.17(2)(2008), 119-129.